# SDR QXEA200400262

- Difficulty date: April 11, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4049
- Aircraft time: 6,233 hours, 7,076 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 80260008
- Part serial: 0122
- Condition: Cracked
- Location: Zone 100
- Part time: 4,924 hours, 5,674 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED INTO GEG WHEN THE FIRST OFFICERS WINDSHIELD CRACKED. MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE RIGHT WINDSHIELD. OPERATIONAL AND LEAK CHECKS WERE PERFOMED. ALL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
